# SDR V0JA201611280001

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N418DL
- Make and model: Lear 31A
- Aircraft serial: 181
- Aircraft time: 6,497 hours, 6,017 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Broken
- Location: Te Flap
- Part time: 6,497 hours, 6,017 cycles
- Component: Flap, Lear
- Component part number: 2625010088
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP INBOARD ATTACH BRACKET BROKE OFF OF FLAP.
